Alert archive / Oregon / High Wind Warnings in 2006

High Wind Warning 10, NWS Medford, OR

January 30, 2006Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind warning at Jan 30, 2006, 9:51 PM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Jan 31, 2006, 12:00 PM PST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 30, 2006, 9:51 PM PST (05:51 UTC)
In effect from
Jan 31, 2006, 12:00 PM PST
Expired
Feb 1, 2006, 4:00 AM PST
In force
16 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 00:00Z, 5.9 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 00:00Z on 2006-01-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 00:00Z on 2006-01-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
826 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMFR 310551
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
951 PM PST MON JAN 30 2006

ORZ021-022-311400-
/O.UPG.KMFR.HW.A.0005.060131T1800Z-060201T0800Z/
/O.NEW.KMFR.HW.W.0010.060131T2000Z-060201T0700Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
951 PM PST MON JAN 30 2006

...HIGH WIND WARNING IN EFFECT FROM 12 PM TO 11 PM PST TUESDAY
FOR THE SOUTH CENTRAL OREGON AND CURRY COUNTY COAST...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 11 PM PST TUESDAY FOR
THE SOUTH CENTRAL OREGON AND CURRY COUNTY COAST. THE HIGH WIND
WATCH IS NO LONGER IN EFFECT.

A FRONTAL SYSTEM WILL ARRIVE TUESDAY WITH WINDS INCREASING TUESDAY
MORNING AS THE WARM FRONT REACHES THE AREA. SOUTHWEST WINDS 30 TO
40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE WITH GUSTS IN EXCESS OF
75 MPH POSSIBLE IN WIND PRONE AREAS. WINDS WILL DIMINISH LATE
TUESDAY NIGHT AS THE FOLLOWING COLD FRONT MOVES INLAND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

SVEN
5 follow-up statements
000 
WWUS76 KMFR 311129
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
329 AM PST TUE JAN 31 2006

ORZ021-022-311930-
/O.EXT.KMFR.HW.W.0010.060131T2000Z-060201T0600Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
329 AM PST TUE JAN 31 2006

...HIGH WIND WARNING NOW IN EFFECT FROM NOON TODAY TO 10 PM PST
THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT FROM NOON TODAY TO 10 PM
PST THIS EVENING. 

A FRONTAL SYSTEM WILL ARRIVE TODAY WITH WINDS INCREASING THIS MORNING
AS THE WARM FRONT REACHES THE AREA. SOUTHWEST WINDS 30 TO 45 MPH
WITH GUSTS TO 60 MPH ARE POSSIBLE WITH GUSTS IN EXCESS OF 75 MPH
POSSIBLE IN WIND PRONE AREAS.  WINDS WILL DIMINISH LATE TUESDAY
NIGHT AS THE FOLLOWING COLD FRONT MOVES INLAND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-311930-
/O.NEW.KMFR.WI.Y.0007.060131T2000Z-060201T1200Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
329 AM PST TUE JAN 31 2006

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM PST
WEDNESDAY. 

AN APPROACHING COLD FRONT WILL BRING STRONG WINDS TO THE SHASTA
VALLEY TODAY.  SOUTHEAST TO SOUTH WINDS WILL INCREASE TO 30 TO 40
MPH THIS AFTERNOON WITH GUSTS TO 50 MPH. THE HIGHEST WINDS WILL
OCCUR NEAR WEED. WINDS WILL DIMINISH LATE TONIGHT AFTER THE FRONT
PASSES. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

STOCKTON
000 
WWUS76 KMFR 311928
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1128 AM PST TUE JAN 31 2006

ORZ021-022-010330-
/O.CON.KMFR.HW.W.0010.060131T2000Z-060201T0600Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1128 AM PST TUE JAN 31 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING. 

A FRONTAL SYSTEM WILL ARRIVE TODAY WITH WINDS INCREASING THIS
MORNING AS THE WARM FRONT REACHES THE AREA. SOUTHWEST WINDS 30 TO
45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE WITH GUSTS IN EXCESS OF
75 MPH POSSIBLE IN WIND PRONE AREAS.  WINDS WILL DIMINISH LATE
TUESDAY NIGHT AS THE FOLLOWING COLD FRONT MOVES INLAND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-010330-
/O.EXT.KMFR.WI.Y.0007.060131T2200Z-060201T1200Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
1128 AM PST TUE JAN 31 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY. 

AN APPROACHING COLD FRONT WILL BRING STRONG WINDS TO THE SHASTA
VALLEY TODAY.  SOUTHEAST TO SOUTH WINDS WILL INCREASE TO 30 TO
40 MPH THIS AFTERNOON WITH GUSTS TO 50 MPH. THE HIGHEST WINDS
WILL OCCUR NEAR WEED. WINDS WILL DIMINISH LATE TONIGHT AFTER THE
FRONT PASSES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KMFR 312302
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
302 PM PST TUE JAN 31 2006

ORZ021-022-010600-
/O.CON.KMFR.HW.W.0010.000000T0000Z-060201T0600Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
302 PM PST TUE JAN 31 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING. 

SOUTHWEST WINDS WILL INCREASE UP TO 30 TO 45 MPH WITH GUSTS TO 60
MPH POSSIBLE AS A WARM FRONT MOVES ACROSS THE AREA TONIGHT. HIGHER
WIND GUSTS IN EXCESS OF 75 MPH ARE POSSIBLE IN WIND PRONE AREAS.
WINDS WILL DIMINISH LATE TONIGHT AS THE COLD FRONT MOVES INLAND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-010715-
/O.EXT.KMFR.WI.Y.0007.060201T0600Z-060201T1500Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
302 PM PST TUE JAN 31 2006

...WIND ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
PST WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING TO
7 AM PST WEDNESDAY. 

AN APPROACHING COLD FRONT WILL BRING STRONG WINDS TO THE SHASTA
VALLEY THIS EVENING. SOUTHEAST TO SOUTH WINDS WILL INCREASE TO 30
TO 40 MPH THIS EVENING WITH GUSTS TO 50 MPH. THE HIGHEST WINDS
WILL OCCUR ON SOUTH END OF THE SHASTA VALLEY NEAR WEED. WINDS WILL
DIMINISH LATE TONIGHT AFTER THE COLD FRONT PASSES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
FB
000 
WWUS76 KMFR 010546
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
946 PM PST TUE JAN 31 2006

ORZ021-022-011200-
/O.EXT.KMFR.HW.W.0010.000000T0000Z-060201T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
946 PM PST TUE JAN 31 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY. 

SOUTHWEST WINDS OF TO 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED
TO GRADUALLY WEAKEN AT THE COAST INTO THE EARLY MORNING HOURS. HIGHER
WIND GUSTS IN EXCESS OF 75 MPH ARE POSSIBLE AT HEADLANDS AND ACROSS
THE HIGHER COASTAL TERRAIN. WINDS WILL DIMINISH TO 15 TO 25 MPH BY
DAYBREAK.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-011400-
/O.CON.KMFR.WI.Y.0007.060201T0600Z-060201T1500Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
946 PM PST TUE JAN 31 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST WEDNESDAY. 

AN APPROACHING COLD FRONT WILL CONTINUE TO BRING STRONG WINDS TO
THE SHASTA VALLEY OVERNIGHT. SOUTHEAST TO SOUTH WINDS WILL
INCREASE TO 30 TO 40 MPH THIS EVENING WITH GUSTS TO 50 MPH. THE
HIGHEST WINDS WILL OCCUR ON SOUTH END OF THE SHASTA VALLEY NEAR
WEED. WINDS WILL DIMINISH EARLY WEDNESDAY AS A COLD FRONT MOVES
INTO THE AREA AND WEAKENS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
STAVISH
000 
WWUS76 KMFR 011139
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
339 AM PST WED FEB 1 2006

ORZ021-022-011245-
/O.EXP.KMFR.HW.W.0010.000000T0000Z-060201T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
339 AM PST WED FEB 1 2006

...HIGH WIND WARNING WILL EXPIRE AT 4 AM PST EARLY THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 4 AM PST EARLY THIS MORNING.

$$

CAZ081-011500-
/O.CON.KMFR.WI.Y.0007.000000T0000Z-060201T1500Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
339 AM PST WED FEB 1 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. 

AN APPROACHING COLD FRONT WILL CONTINUE TO BRING STRONG WINDS TO
THE SHASTA VALLEY OVERNIGHT. SOUTHEAST TO SOUTH WINDS WILL
INCREASE TO 30 TO 40 MPH THIS EVENING WITH GUSTS TO 50 MPH. THE
HIGHEST WINDS WILL OCCUR ON SOUTH END OF THE SHASTA VALLEY NEAR
WEED. WINDS WILL DIMINISH EARLY WEDNESDAY AS A COLD FRONT MOVES
INTO THE AREA AND WEAKENS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

STOCKTON

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Jan 30, 9:01 PM PST, 50 minutes earlier.

Area forecast discussion, Jan 30, 9:01 PM PST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
901 PM PST MON JAN 30 2006

.DISCUSSION...MODELS CONTINUE ON TRACK WITH APPROACHING SYSTEM. MAIN
CONCERN WILL BE UPGRADING WATCHES THIS EVENING. ETA 12 WINDS
CONTINUE TO SHOW 850 MB WIND INCREASING TO 70+KT FROM BLANCO NORTH
BY AROUND NOON TOMORROW SLOWLY SWING TO THE WEST AND DECREASING TO
40KT BY 09Z. RDD-OTH GRADIENT IS 3MB TIGHTER WITH THIS SYSTEM THAN
THE LAST SYSTEM AS WELL. WILL UPDATE THE HIGH WIND WATCH TO A
WARNING SHORTLY. THE WINTER STORM WATCH DOES NOT BEGIN UNTIL THE
AFTERNOON TOMORROW AND SEEMS TO BE CONTINUING ON TRACK...BUT DO NOT
HAVE THE SAME LEVEL OF CONFIDENCE WITH THIS AND WILL LEAVE THIS FOR
THE MID SHIFT.

.PREVIOUS DISCUSSION...ONE SYSTEM IS DISSIPATING AND THE NEXT IS
POISED TO AFFECT OUR REGION TUESDAY AFTERNOON AND NIGHT. THE REMNANTS
OF A COLD FRONT ARE MOVING ACROSS LAKE AND MODOC COUNTIES WITH
SCATTERED EVENING SHOWERS ACROSS SOUTHWEST OREGON AND NORTHERN
CALIFORNIA. THE SNOW LEVEL IS NEAR 4500 FEET.

THE GFS IS FAVORED GIVEN RECENT PERFORMANCE AND VERY GOOD
INITIALIZATION...ONCE AGAIN WITH PRECIP AMOUNTS NOT AS HEAVY AS THE
NAM. BUT STILL STRONG ENOUGH TO WARRANT THE ISSUANCE OF A FLOOD
WARNING FOR THE LOWER ROGUE AND COQUILLE RIVERS...WITH CURRENT
FORECASTS REACHING FLOOD STAGE WEDNESDAY MORNING.

WINDS WILL INCREASE AT THE COAST TUESDAY MORNING AHEAD OF A WARM
FRONT. THE FRONT WILL REACH THE COAST TUESDAY AFTERNOON. WINDS WILL
REMAIN STRONG TUESDAY NIGHT AS THE TRAILING COLD FRONT ARRIVES. MUCH
WARMER AIR WILL ARRIVE TUESDAY AFTERNOON BUT MODERATE TO HEAVY
PRECIPITATION RATES TUESDAY NIGHT WILL BRING SNOW LEVELS DOWN WITH A
LEVEL OF 5000 TO 5500 FEET EXPECTED.

THE COLD FRONT IS EXPECTED TO DISSIPATE AS IT MOVES FURTHER INLAND
WEDNESDAY MORNING...SIMILAR TO TODAYS SYSTEM.

A WEAKER LOW PRESSURE SYSTEM FOLLOWS WEDNESDAY NIGHT INTO EARLY
THURSDAY IN WESTERLY FLOW ALOFT AND AN ADDITIONAL FEW INCHES OF SNOW
POSSIBLE ABOVE 5000 FEET.

MODELS CONTINUE TO SHOW ANOTHER STRONG LOW PRESSURE SYSTEM TO REACH
OUR REGION FRIDAY NIGHT WITH SHOWERS SATURDAY. THE ACTIVE PATTERN IS
INDICATED TO END NEXT WEEK AS A RIDGE BUILDS OVER THE EASTERN
PACIFIC.
&&

.AVIATION...A COLD FRONT WILL EXIT THE AREA EARLY THIS EVENING WITH
SCATTERED SHOWERS AND SNOW SHOWERS GRADUALLY DIMINISHING BY
MIDNIGHT. PATCHY VALLEY LOW CLOUDS AND FOG WILL DEVELOP AS SKIES
CLEAR AFTER MIDNIGHT WITH LOCAL IFR CONDITIONS. ANOTHER STRONG FRONT
WILL SPREAD RAIN TO THE COAST TUESDAY AFTERNOON THEN INLAND INTO
TUESDAY NIGHT WITH STRONG SOUTH WINDS...MOUNTAIN OBSCURATIONS AND
REDUCED VISIBILITIES.
&&

WATCHES/WARNINGS/ADVISORIES...
OR...SMALL CRAFT ADVISORY FOR SEAS...FLORENCE TO CA BORDER 0-60 NM.
     GALE WARNING....................FLORENCE TO CA BORDER 0-60 NM.
     HIGH WIND WARNING.......ORZ021/022 TUE MORNING THRU TUE EVENING.
     WINTER STORM WATCH........ORZ030 LATE TUESDAY AFTERNOON THRU
                               TUESDAY NIGHT.
     FLOOD WARNING...SOUTH FORK COQUILLE RIVER AT MYRTLE POINT AND
                     THE ROGUE RIVER AT AGNESS 2 N.

CA...SMALL CRAFT ADVISORY FOR SEAS...OR BORDER TO PT ST GEORGE 0-60
NM.
     GALE WARNING..................OR BORDER TO PT ST GEORGE 0-60 NM.
     WINTER STORM WATCH........CAZ080/082 LATE TUESDAY AFTERNOON
                               THRU TUESDAY NIGHT.

&&

DW
ALSO VISIT THE NWS ON THE WEB AT WWW.WEATHER.GOV/MEDFORD
Hazardous weather outlook, Jan 30, 6:18 AM PST, 15 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
618 AM PST MON JAN 30 2006

CAZ080>082-ORZ030-301500-
CENTRAL SISKIYOU COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-WESTERN SISKIYOU COUNTY-
618 AM PST MON JAN 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON PST ABOVE 5000 FEET. SEE
STATEMENT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

ORZ021-022-301500-
CURRY COUNTY COAST-SOUTH CENTRAL OREGON COAST-
618 AM PST MON JAN 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING. SEE STATEMENT FOR MORE DETAILS.

PETRUCELLI

In the hours before

Local storm report, Jan 30, 4:56 PM PST, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
456 PM PST MON JAN 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HEAVY RAIN       1 N HAPPY CAMP          41.80N 123.38W
01/30/2006  1.24 INCH        SISKIYOU           CA   TRAINED SPOTTER

            24 HOUR RAINFALL THROUGH 4PM

&&

BUNKER

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 3:35 AM PSTSnow AdvisoryMFRKlamath, Lake30 hr
Jan 31, 3:35 AM PSTWinter Storm WarningMFRDouglas, Jackson, Josephine, Klamath, Lake30 hr

Nearby

High Wind Warnings in Oregon, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.